# SDR 2008UALA00646

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 34,440 hours, 13,566 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO INABILITY TO RETRACT LANDING GEAR.   FOUND NLG SENSORS 24GA & 25GA OUT OF ADJ.   ADJUSTED SENSORS 24GA AND 25GA. ACCOMPLISHED SEVERAL TESTS OF NLG INCLUDING MANUAL EXTENSION, ALL SATISFACTORY.
